Open Access
Translator Disclaimer
2013 Hopf Bifurcation Control in a Delayed Predator-Prey System with Prey Infection and Modified Leslie-Gower Scheme
Zizhen Zhang, Huizhong Yang
Abstr. Appl. Anal. 2013(SI41): 1-11 (2013). DOI: 10.1155/2013/704320

Abstract

Hopf bifurcation of a delayed predator-prey system with prey infection and the modified Leslie-Gower scheme is investigated. The conditions for the stability and existence of Hopf bifurcation of the system are obtained. The state feedback and parameter perturbation are used for controlling Hopf bifurcation in the system. In addition, direction of Hopf bifurcation and stability of the bifurcated periodic solutions of the controlled system are obtained by using normal form and center manifold theory. Finally, numerical simulation results are presented to show that the hybrid controller is efficient in controlling Hopf bifurcation.

Citation

Download Citation

Zizhen Zhang. Huizhong Yang. "Hopf Bifurcation Control in a Delayed Predator-Prey System with Prey Infection and Modified Leslie-Gower Scheme." Abstr. Appl. Anal. 2013 (SI41) 1 - 11, 2013. https://doi.org/10.1155/2013/704320

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1299.34275
MathSciNet: MR3070005
Digital Object Identifier: 10.1155/2013/704320

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.2013 • No. SI41 • 2013
Back to Top